• Previous Article
    Stochastic recursive optimal control problem with time delay and applications
  • MCRF Home
  • This Issue
  • Next Article
    Adaptive projective synchronization of memristive neural networks with time-varying delays and stochastic perturbation
December  2015, 5(4): 845-858. doi: 10.3934/mcrf.2015.5.845

Relative controllability of linear systems of fractional order with delay

1. 

Departmento de Matemática, Universidad de Santiago-USACH, Casilla 307, Correo-2, Santiago, Chile, Chile

Received  December 2014 Revised  April 2015 Published  October 2015

In this paper we are concerned with the controllability of control systems governed by a fractional differential equations with delay. Using the Mittag-Leffler function we define the concept of solution, and applying the properties of the Laplace transform we characterize the relative or pointwise controllability of the system. Our results generalize those of Kirillova and Churakova, which were established for first order systems. Finally, we show that functionally controllable fractional systems are rare.
Citation: Therese Mur, Hernan R. Henriquez. Relative controllability of linear systems of fractional order with delay. Mathematical Control and Related Fields, 2015, 5 (4) : 845-858. doi: 10.3934/mcrf.2015.5.845
References:
[1]

R. P. Agarwal, A propos d'une note de M. Pierre Humbert, C. R. Séances Acad. Sci., 236 (1953), 2031-2032.

[2]

K. Balachandran, J. Kokila and J. J. Trujillo, Relative controllability of fractional dynamical systems with multiple delays in control, Comput. Math. Appl., 64 (2012), 3037-3045. doi: 10.1016/j.camwa.2012.01.071.

[3]

K. Balachandran and J. Kokila, On the controllability of fractional dynamical systems, Internat. J. Appl. Math. Comput. Sci., 22 (2012), 523-531.

[4]

K. Balachandran, J. Y. Park and J. J. Trujillo, Controllability of nonlinear fractional dynamical systems, Nonlinear Anal., 75 (2012), 1919-1926. doi: 10.1016/j.na.2011.09.042.

[5]

D. Baleanu, J. A. Tenreiro Machado and A. C. J. Luo, Fractional Dynamics and Control, Springer Science, New York, 2012. doi: 10.1007/978-1-4614-0457-6.

[6]

E. G. Bajlekova, Fractional Evolution Equations in Banach Spaces, Eindhoven University of Technology, Eindhoven, 2001.

[7]

A. Bensoussan, G. Da Prato, M. C. Delfour and S. K. Mitter, Representation and Control of Infinite Dimensional Systems, $2^{nd}$ edition, Birkhäuser, Boston, 2007. doi: 10.1007/978-0-8176-4581-6.

[8]

A. A. Chikrii and I. I. Matichin, Presentation of solutions of linear systems with fractional derivatives in the sense of Riemann-Liouville, Caputo and Miller-Ross, J. of Automat. Inform. Sci., 40 (2008), 1-11.

[9]

R. F. Curtain and H. J. Zwart, An Introduction to Infinite-Dimensional Linear Systems Theory, Springer-Verlag, New York, 1995. doi: 10.1007/978-1-4612-4224-6.

[10]

A. Debbouche and D. Baleanu, Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems, Comput. Math. Appl., 62 (2011), 1442-1450. doi: 10.1016/j.camwa.2011.03.075.

[11]

K. Diethelm and A. D. Freed, On the solution of nonlinear fractional-order differential equations used in the modeling of viscoelasticity, in Scientific Computing in Chemical Engineering II-Computational Fluid Dynamics, Reaction Engineering and Molecular Properties (eds. F. Keil, W. Machens, H. Voss and J. Werther), Springer-Verlag, Heidelberg, 1999, 217-224.

[12]

G. Doetsch, Introduction to the Theory and Application of the Laplace Transformation, Springer-Verlag, Berlin, 1974.

[13]

M. Feckan, J.-R. Wang and Y. Zhou, Controllability of fractional functional evolution equations of Sobolev type via characteristic solution operators, J. Optim. Theory Appl., 156 (2013), 79-95. doi: 10.1007/s10957-012-0174-7.

[14]

L. Gaul, P. Klein and S. Kempfle, Damping description involving fractional operators, Mech. Syst. Signal Processing, 5 (1991), 81-88. doi: 10.1016/0888-3270(91)90016-X.

[15]

T. L. Guo, Controllability and observability of impulsive fractional linear time-invariant system, Comput. Math. Appl., 64 (2012), 3171-3182. doi: 10.1016/j.camwa.2012.02.020.

[16]

J. H. He, Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput. Methods Appl. Mech. Eng., 167 (1998), 57-58. doi: 10.1016/S0045-7825(98)00108-X.

[17]

R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific Publ. Co., New Jersey, 2000. doi: 10.1142/9789812817747.

[18]

T. Kaczorek, Selected Problems of Fractional Systems Theory, Springer-Verlag, Berlin, 2011. doi: 10.1007/978-3-642-20502-6.

[19]

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, Vol. 204, Elsevier, Amsterdam, 2006.

[20]

F. M. Kirillova and S. V. Churakova, The controllability problem for linear systems with aftereffect, Differ. Equ., 3 (1967), 221-225.

[21]

J. Klamka, Controllability of Dynamical Systems, Kluwer Academic Publishers, Dordrecht, 1991.

[22]

J. T. Machado, V. Kiryakova and F. Mainardi, Recent history of fractional calculus, Commun. Nonlinear Sci. Numer. Simulat., 16 (2011), 1140-1153. doi: 10.1016/j.cnsns.2010.05.027.

[23]

F. Mainardi, Fractional Calculus and Waves in Linear Viscoelasticity, Imperial College Press, Singapore, 2010. doi: 10.1142/9781848163300.

[24]

M. Malek-Zavarei and M. Jamshidi, Time-Delay Systems, North-Holland, Amsterdam, 1987.

[25]

D. Matignon and B. d'Andréa-Novel, Some results on controllability and observability of finite dimensional fractional differential systems, in CESA'96 IMACS Multiconference, Computational Engineering in Systems Applications (ed. P. Borne), 1996, 952-956.

[26]

T. Mur and H. R. Henríquez, Controllability of abstract systems of fractional order, preprint, 2015.

[27]

J. Sabatier, O. P. Agrawal and J. A. Tenreiro Machado, Advances in Fractional Calculus, Springer, Dordrecht, 2007. doi: 10.1007/978-1-4020-6042-7.

[28]

D. Salamon, Control and Observation of Neutral Systems, Research Notes in Mathematics, 91, Pitman Advanced Publ. Program, Boston, 1984.

[29]

X. Zhang, Some results of linear fractional order time-delay system, Appl. Math. Comput., 197 (2008), 407-411. doi: 10.1016/j.amc.2007.07.069.

[30]

H. Zhang, J. Cao and W. Jiang, Controllability criteria for linear fractional differential systems with state delay and impulses, J. Appl. Math., 2013, Article ID 146010, 9pp.

show all references

References:
[1]

R. P. Agarwal, A propos d'une note de M. Pierre Humbert, C. R. Séances Acad. Sci., 236 (1953), 2031-2032.

[2]

K. Balachandran, J. Kokila and J. J. Trujillo, Relative controllability of fractional dynamical systems with multiple delays in control, Comput. Math. Appl., 64 (2012), 3037-3045. doi: 10.1016/j.camwa.2012.01.071.

[3]

K. Balachandran and J. Kokila, On the controllability of fractional dynamical systems, Internat. J. Appl. Math. Comput. Sci., 22 (2012), 523-531.

[4]

K. Balachandran, J. Y. Park and J. J. Trujillo, Controllability of nonlinear fractional dynamical systems, Nonlinear Anal., 75 (2012), 1919-1926. doi: 10.1016/j.na.2011.09.042.

[5]

D. Baleanu, J. A. Tenreiro Machado and A. C. J. Luo, Fractional Dynamics and Control, Springer Science, New York, 2012. doi: 10.1007/978-1-4614-0457-6.

[6]

E. G. Bajlekova, Fractional Evolution Equations in Banach Spaces, Eindhoven University of Technology, Eindhoven, 2001.

[7]

A. Bensoussan, G. Da Prato, M. C. Delfour and S. K. Mitter, Representation and Control of Infinite Dimensional Systems, $2^{nd}$ edition, Birkhäuser, Boston, 2007. doi: 10.1007/978-0-8176-4581-6.

[8]

A. A. Chikrii and I. I. Matichin, Presentation of solutions of linear systems with fractional derivatives in the sense of Riemann-Liouville, Caputo and Miller-Ross, J. of Automat. Inform. Sci., 40 (2008), 1-11.

[9]

R. F. Curtain and H. J. Zwart, An Introduction to Infinite-Dimensional Linear Systems Theory, Springer-Verlag, New York, 1995. doi: 10.1007/978-1-4612-4224-6.

[10]

A. Debbouche and D. Baleanu, Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems, Comput. Math. Appl., 62 (2011), 1442-1450. doi: 10.1016/j.camwa.2011.03.075.

[11]

K. Diethelm and A. D. Freed, On the solution of nonlinear fractional-order differential equations used in the modeling of viscoelasticity, in Scientific Computing in Chemical Engineering II-Computational Fluid Dynamics, Reaction Engineering and Molecular Properties (eds. F. Keil, W. Machens, H. Voss and J. Werther), Springer-Verlag, Heidelberg, 1999, 217-224.

[12]

G. Doetsch, Introduction to the Theory and Application of the Laplace Transformation, Springer-Verlag, Berlin, 1974.

[13]

M. Feckan, J.-R. Wang and Y. Zhou, Controllability of fractional functional evolution equations of Sobolev type via characteristic solution operators, J. Optim. Theory Appl., 156 (2013), 79-95. doi: 10.1007/s10957-012-0174-7.

[14]

L. Gaul, P. Klein and S. Kempfle, Damping description involving fractional operators, Mech. Syst. Signal Processing, 5 (1991), 81-88. doi: 10.1016/0888-3270(91)90016-X.

[15]

T. L. Guo, Controllability and observability of impulsive fractional linear time-invariant system, Comput. Math. Appl., 64 (2012), 3171-3182. doi: 10.1016/j.camwa.2012.02.020.

[16]

J. H. He, Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput. Methods Appl. Mech. Eng., 167 (1998), 57-58. doi: 10.1016/S0045-7825(98)00108-X.

[17]

R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific Publ. Co., New Jersey, 2000. doi: 10.1142/9789812817747.

[18]

T. Kaczorek, Selected Problems of Fractional Systems Theory, Springer-Verlag, Berlin, 2011. doi: 10.1007/978-3-642-20502-6.

[19]

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, Vol. 204, Elsevier, Amsterdam, 2006.

[20]

F. M. Kirillova and S. V. Churakova, The controllability problem for linear systems with aftereffect, Differ. Equ., 3 (1967), 221-225.

[21]

J. Klamka, Controllability of Dynamical Systems, Kluwer Academic Publishers, Dordrecht, 1991.

[22]

J. T. Machado, V. Kiryakova and F. Mainardi, Recent history of fractional calculus, Commun. Nonlinear Sci. Numer. Simulat., 16 (2011), 1140-1153. doi: 10.1016/j.cnsns.2010.05.027.

[23]

F. Mainardi, Fractional Calculus and Waves in Linear Viscoelasticity, Imperial College Press, Singapore, 2010. doi: 10.1142/9781848163300.

[24]

M. Malek-Zavarei and M. Jamshidi, Time-Delay Systems, North-Holland, Amsterdam, 1987.

[25]

D. Matignon and B. d'Andréa-Novel, Some results on controllability and observability of finite dimensional fractional differential systems, in CESA'96 IMACS Multiconference, Computational Engineering in Systems Applications (ed. P. Borne), 1996, 952-956.

[26]

T. Mur and H. R. Henríquez, Controllability of abstract systems of fractional order, preprint, 2015.

[27]

J. Sabatier, O. P. Agrawal and J. A. Tenreiro Machado, Advances in Fractional Calculus, Springer, Dordrecht, 2007. doi: 10.1007/978-1-4020-6042-7.

[28]

D. Salamon, Control and Observation of Neutral Systems, Research Notes in Mathematics, 91, Pitman Advanced Publ. Program, Boston, 1984.

[29]

X. Zhang, Some results of linear fractional order time-delay system, Appl. Math. Comput., 197 (2008), 407-411. doi: 10.1016/j.amc.2007.07.069.

[30]

H. Zhang, J. Cao and W. Jiang, Controllability criteria for linear fractional differential systems with state delay and impulses, J. Appl. Math., 2013, Article ID 146010, 9pp.

[1]

Ndolane Sene. Mittag-Leffler input stability of fractional differential equations and its applications. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 867-880. doi: 10.3934/dcdss.2020050

[2]

Antonio Coronel-Escamilla, José Francisco Gómez-Aguilar. A novel predictor-corrector scheme for solving variable-order fractional delay differential equations involving operators with Mittag-Leffler kernel. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 561-574. doi: 10.3934/dcdss.2020031

[3]

Pierluigi Benevieri, Alessandro Calamai, Massimo Furi, Maria Patrizia Pera. On general properties of retarded functional differential equations on manifolds. Discrete and Continuous Dynamical Systems, 2013, 33 (1) : 27-46. doi: 10.3934/dcds.2013.33.27

[4]

Burcu Gürbüz. A computational approximation for the solution of retarded functional differential equations and their applications to science and engineering. Journal of Industrial and Management Optimization, 2021  doi: 10.3934/jimo.2021069

[5]

Pietro-Luciano Buono, V.G. LeBlanc. Equivariant versal unfoldings for linear retarded functional differential equations. Discrete and Continuous Dynamical Systems, 2005, 12 (2) : 283-302. doi: 10.3934/dcds.2005.12.283

[6]

Marat Akhmet. Quasilinear retarded differential equations with functional dependence on piecewise constant argument. Communications on Pure and Applied Analysis, 2014, 13 (2) : 929-947. doi: 10.3934/cpaa.2014.13.929

[7]

Tomás Caraballo, Francisco Morillas, José Valero. On differential equations with delay in Banach spaces and attractors for retarded lattice dynamical systems. Discrete and Continuous Dynamical Systems, 2014, 34 (1) : 51-77. doi: 10.3934/dcds.2014.34.51

[8]

Ebenezer Bonyah, Samuel Kwesi Asiedu. Analysis of a Lymphatic filariasis-schistosomiasis coinfection with public health dynamics: Model obtained through Mittag-Leffler function. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 519-537. doi: 10.3934/dcdss.2020029

[9]

Mehmet Yavuz, Necati Özdemir. Comparing the new fractional derivative operators involving exponential and Mittag-Leffler kernel. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 995-1006. doi: 10.3934/dcdss.2020058

[10]

Jean Daniel Djida, Juan J. Nieto, Iván Area. Parabolic problem with fractional time derivative with nonlocal and nonsingular Mittag-Leffler kernel. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 609-627. doi: 10.3934/dcdss.2020033

[11]

Raziye Mert, Thabet Abdeljawad, Allan Peterson. A Sturm-Liouville approach for continuous and discrete Mittag-Leffler kernel fractional operators. Discrete and Continuous Dynamical Systems - S, 2021, 14 (7) : 2417-2434. doi: 10.3934/dcdss.2020171

[12]

Behzad Ghanbari, Devendra Kumar, Jagdev Singh. An efficient numerical method for fractional model of allelopathic stimulatory phytoplankton species with Mittag-Leffler law. Discrete and Continuous Dynamical Systems - S, 2021, 14 (10) : 3577-3587. doi: 10.3934/dcdss.2020428

[13]

R. Ouifki, M. L. Hbid, O. Arino. Attractiveness and Hopf bifurcation for retarded differential equations. Communications on Pure and Applied Analysis, 2003, 2 (2) : 147-158. doi: 10.3934/cpaa.2003.2.147

[14]

Farid Ammar Khodja, Cherif Bouzidi, Cédric Dupaix, Lahcen Maniar. Null controllability of retarded parabolic equations. Mathematical Control and Related Fields, 2014, 4 (1) : 1-15. doi: 10.3934/mcrf.2014.4.1

[15]

Tomás Caraballo, Gábor Kiss. Attractivity for neutral functional differential equations. Discrete and Continuous Dynamical Systems - B, 2013, 18 (7) : 1793-1804. doi: 10.3934/dcdsb.2013.18.1793

[16]

Min Zhu, Panpan Ren, Junping Li. Exponential stability of solutions for retarded stochastic differential equations without dissipativity. Discrete and Continuous Dynamical Systems - B, 2017, 22 (7) : 2923-2938. doi: 10.3934/dcdsb.2017157

[17]

Francesco Mainardi. On some properties of the Mittag-Leffler function $\mathbf{E_\alpha(-t^\alpha)}$, completely monotone for $\mathbf{t> 0}$ with $\mathbf{0<\alpha<1}$. Discrete and Continuous Dynamical Systems - B, 2014, 19 (7) : 2267-2278. doi: 10.3934/dcdsb.2014.19.2267

[18]

Brahim Boufoussi, Soufiane Mouchtabih. Controllability of neutral stochastic functional integro-differential equations driven by fractional brownian motion with Hurst parameter lesser than $ 1/2 $. Evolution Equations and Control Theory, 2021, 10 (4) : 921-935. doi: 10.3934/eect.2020096

[19]

Jin-Mun Jeong, Seong-Ho Cho. Identification problems of retarded differential systems in Hilbert spaces. Evolution Equations and Control Theory, 2017, 6 (1) : 77-91. doi: 10.3934/eect.2017005

[20]

Vitalii G. Kurbatov, Valentina I. Kuznetsova. On stability of functional differential equations with rapidly oscillating coefficients. Communications on Pure and Applied Analysis, 2018, 17 (1) : 267-283. doi: 10.3934/cpaa.2018016

2020 Impact Factor: 1.284

Metrics

  • PDF downloads (170)
  • HTML views (0)
  • Cited by (6)

Other articles
by authors

[Back to Top]